Volume 8, Number 2
Preview Issue Next Issue

Purchase

Jian-ming Miao

J. Comp. Math., 8 (1990), pp. 99-107

Preview Purchase PDF Citation Download 0 132 Article preview

Purchase

C. K. Chui and Tian-Xiao He

J. Comp. Math., 8 (1990), pp. 108-117

Preview Purchase PDF Citation Download 0 143 Article preview

Purchase

Jia-gan Hu

J. Comp. Math., 8 (1990), pp. 118-127

Preview Purchase PDF Citation Download 0 148 Article preview

Purchase

L. J. Cvetkovic and D. Herceg

J. Comp. Math., 8 (1990), pp. 128-134

Preview Purchase PDF Citation Download 0 150 Article preview

Purchase

Yue-sheng Li and Lv-tai Guan

J. Comp. Math., 8 (1990), pp. 135-146

Preview Purchase PDF Citation Download 0 136 Article preview

Purchase

X. G. Lube and L. Tobiska

J. Comp. Math., 8 (1990), pp. 147-158

Preview Purchase PDF Citation Download 0 135 Article preview

Purchase

Yu. I. Shokin

J. Comp. Math., 8 (1990), pp. 159-177

Preview Purchase PDF Citation Download 0 133 Article preview

Purchase

Shu-zi Zhou

J. Comp. Math., 8 (1990), pp. 178-182

Preview Purchase PDF Citation Download 0 153 Article preview

Purchase

Tao Tang

J. Comp. Math., 8 (1990), pp. 183-194

Preview Purchase PDF Citation Download 0 146 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80